duragesic cut from 150 to 50! HELP

Discussion in 'Fibromyalgia Main Forum' started by DFWGirl, Jan 17, 2006.

  1. DFWGirl

    DFWGirl New Member

    Thanks for everyones previous replys!!
    I need some help and some quick info please.

    Saw nurse prac. instead of my doc. She dropped my dosage from 75mg 2 every three days (150), to 50mg every 2 days..with hydrocodon for breakthrough..This seems so drastic, and is not the schedule my doctor was on for getting me off of these meds.
    My Doctor has left, so I'm stuck!
    Can anyone give me any suggestions to get through this, Please....
    thanks so much for your help in advance!!!!
    dfwgirl
  2. DFWGirl

    DFWGirl New Member

    Thanks Gigi!
    It was two 75mg patches to equal 150...sorry for the confusion..thanks for answering..it helps!

    We'll see how it goes..I'm with you. The schedule was to decease to 100, then 75...and so on..so this is a drastic decrease.

    However, My Doctor is NOT returning..so it might be a good time to find a NEW Pain Mgm dtr?

    I would prefer to be seeing a MD..especially since I am paying for a specialist visit anyway. But I DO want to get off of these patches..just maybe the easy way.`.HA
    Thanks for your help!
    dfwgirl
  3. joanng

    joanng New Member

    I use these patches (25 every 2 days but I keep them on for 3) and I seem to be having a really hard time stopping them. If I don't replace the patch it seems that I get some really weird symptoms, at least I think it's related to the patch. What are the withdrawal symptoms like so I know if I'm withdrawing or just experiencing another fibro flare up. The symptom is my restless leg syndrome kicks in but its in my back, the creep crawly feeling is unbearable (only once in my legs and back). Maybe you could try the one patch, if you feel bad, try the hydro and if that doesn't help add another patch but in the meantime find another pain mgt dr before your meds run too low. Good luck.